# SDR SWIA2024062400015

- Difficulty date: June 15, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 45,782 hours, 30,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 1144-1162 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1368435 : REF. EAML #1368179: 1-OFF CHAFING DAMAGE TO FUSELAGE Z-SHAPED STRINGER 7R (DWG MM670-35119, AL ALLOY ALCD 7075-T62, 0.063Â€? NOMINAL THICKNESS, REF) INNER FLANGE BETWEEN FS1144.00 & FS1162.00. DAMAGE IS NEXT TO AND FWD OF STRINGER EXTENSION (DWG MM670-35722, REF). CHAFE DAMAGE DIMENSIONS ARE .375" W X .375"L X .08" DEEP   (FLIGHT 4296 - FILED CLOSED)    COMPLIED WITH REPAIR TO STRINGER 7R  INNER FLANGE BETWEEN FS1144.00 & FS1162.00,  INSTALL OF NEW BRACKET PN MM670-97107-002 AND GOUGE TO SKIN  IN REFERENCE TO  REO 670-53-61-2299 DATED 2024-06-19 REV -- AND TASK CARD 51-900-1002-SKY ALSO COMPLIED WITH FORM M-337.TORQUE WRENCH USED SN 0819102467 DUE 6/30/2024
